Restless Legs Syndrome
10,135 members6,259 posts

Lyrica rash

Hi everyone, not long ago, I asked about the effectiveness of Lyrica. Got some great responses. Someone mentioned something about a rash from it. I would like to know more about people’s experiences with that, please.

I have been on Lyrica a couple of months now and I have had great results—almost no RLS symptoms anymore. When I do have some leg tingles two 50 mg Tramadol pills usually takes care of it. Right now I am on 100 mgs capsules of Lyrica 3 X times a day—7-8 hour space between doses; 100 mgs of Tramadol 2x a day; and one or two iron Bisglycinate as needed, also 400 mg magnesium citrate.

Just developed a very itchy rash on my back in last few weeks. Thought it was poison ivy from my dog rolling on the bed. But now I have two new patches. Could this be a Lyrica side effect? If so, how do I treat it?

Thank you. Bganim

4 Replies
oldestnewest

ehealthme.com/ds/lyrica/ski...

It does seem to cause a rash in around 3% of people. The above link sets out the statistics.

The safety info with Lyrica says to inform your doctor if you develop an allergic reaction to Lyrica, like a rash. Speak to your doctor to see if there's anything to counter the rash.

Can you relieve the rash/itch with a cream? it would seem a great shame to stop taking it if it is working so well for you in controlling RLS.

Reply

Thanks Jools, yep I have been using benedryl cream. It works. Okay now. Hopefully as I become more a cclaimated to Lyrica, my body will stop resisting it.

Reply

lyrica is awful. i gained 10 pounds, ankles were swollen and i was very irritable. i also had a rash but the doc would not admit it was lyrica. said he did not know what it was. of course i took myself off of it. good luck hopefully you won't have the same side effects

Reply

Interesting. The doctor simply had to google side effects and rash and weight gain and swelling are all listed as side effects.

I am on pregabalin ( generic Lyrica) and have gained about 3 kg and have slight swelling in my ankles but as it is helping to control my RLS and helping me sleep I will accept the extra 3kg weight gain.

Reply

You may also like...